Volume 42, Number 4, July-August 2008
|Page(s)||565 - 591|
|Published online||27 May 2008|
Approximation of solutions of Hamilton-Jacobi equations on the Heisenberg group
UFR Mathématiques, Université Paris 7, Case 7012,
75251 Paris Cedex 05, France.
2 Laboratoire Jacques-Louis Lions, Université Paris 6, 75252 Paris Cedex 05, France. firstname.lastname@example.org
3 Dipartimento di Matematica, Università Roma “La Sapienza”, Piazzale A. Moro 2, 00185 Roma, Italy. email@example.com
We propose and analyze numerical schemes for viscosity solutions of time-dependent Hamilton-Jacobi equations on the Heisenberg group. The main idea is to construct a grid compatible with the noncommutative group geometry. Under suitable assumptions on the data, the Hamiltonian and the parameters for the discrete first order scheme, we prove that the error between the viscosity solution computed at the grid nodes and the solution of the discrete problem behaves like where h is the mesh step. Such an estimate is similar to those available in the Euclidean geometrical setting. The theoretical results are tested numerically on some examples for which semi-analytical formulas for the computation of geodesics are known. Other simulations are presented, for both steady and unsteady problems.
Mathematics Subject Classification: 70H20 / 35F25 / 35H20 / 49L25 / 65M06 / 65M15
Key words: Degenerate Hamilton-Jacobi equation / Heisenberg group / finite difference schemes / error estimates.
© EDP Sciences, SMAI, 2008
Initial download of the metrics may take a while.